# SDR QXEA2012102501346

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 13,752 hours, 14,789 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS 1 NUT PLATE AT THE FORWARD FRAME AND 1 AT THE AFT FRAME THROUGH THE ACCESS HOLES IN LINE WITH THE HANDLE.   REPLACED NUT PLATES IAW SRM 51-42-05-02-01. REINSTALLED ANGLES AND APPLIED SURFACE PROTECTION.
